# SDR ASAA2014081908895

- Difficulty date: August 19, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 28,472 hours, 8,507 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFH1006
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 19,471 hours, 5,909 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EEC WILL NOT ACCEPT EEC SOFTWARE UPGRADE 7BW.  ACFT GROUNDED.  REPLACED NR 2 EEC IAW AMM 73-12-60-000-801-F00 AND AMM 73-21-60-400-801-F00, OPS CHECK GOOD IAW AMM 73-21-00-840-801-F00, AMM 73-21-00-700-804-F00, 73-21-00-700-808-F00, AMM 71-00-00-700-807-F00, AMM 73-21-00-700-809-F00.
